Publication Date:
2017
Short description:
Nonlinear elliptic equations on Carnot groups / Ferrara, M., Molica Bisci, G., Repovs, D.. - In: REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS, FÍSICAS Y NATURALES. SERIE A, MATEMÁTICAS. - ISSN 1578-7303. - 111:3(2017), pp. 707-718. [10.1007/s13398-016-0321-3]
abstract:
This article concerns a class of elliptic equations on Carnot groups depending on one real positive parameter and involving a subcritical nonlinearity. As a special case of our results we prove the existence of at least one nontrivial solution for a subelliptic equation defined on a smooth and bounded domain D of the Heisenberg group Hn= Cn× R. The main approach is based on variational methods.
Iris type:
1.1 Articolo in rivista
List of contributors: